Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Steroid induced rosacea,constant usage of betnovate cream

HELLO Doctor Myself is Lata. I have been having steroid-induced rosacea due to constant use of betnovate cream. My doctor prescribed me Ceedox capsules, azifast 500 tablets and facelin-gel . I want to know will these medications help me to cure my rosacea and how long i will have to continue these meds?. Plez help because i am very very fed up of my rosacea and my life has become a hell because of it. I have lost all my confidence level. Plez guide me doctor
Asked On : Wed, 2 May 2012
Answers:  1 Views:  701
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Dear Lata
I believe you have tried allopathy at length and more so the cause of your problem as per your own statement is steroid induced rosacea, so why don't you try another pathy. Avoid fried and fast food ,maintain proper hygeine,have more of fruits and amongst herbal medicines have Tab. Radona with mahamanjishtha arisht. your problem will be solved permanently.
Answered: Wed, 2 May 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor